# SDR AALA201705059050

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 48,484 hours, 24,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD CABIN DOOR GIRT BAR DIFFICULT TO DISARM. MAINTENANCE CLEANED TRASH FROM FORWARD CABIN DOOR GIRT BAR FLOOR FITTING PER AMM 25-62-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
